Categories
NFU

Dutch undertaker tells what he has seen in bodies of the “vaccinated” dead

The original Dutch as Englished by Google Translate:
https://www.linkedin.com/posts/edwin-spieard-068b9088_bloedingen-hele-kleine-bloedingen-in-een-activity-6852152000973443072-5IQZ


Bleeding, very small bleeding in a deceased person. I come across them more and more often and notice that my work to be performed is shifting as a result and I have to get more and more out of the closet to make these deceased presentable. We call them petechiae. Small point-shaped hemorrhages that have entered our vascular system, so that they can no longer be suppressed. Over the past six months I suddenly come across deceased weekly with this unpleasant discoloration in the face, shoulders and upper arms. The deceased is purple/blue on the face (not printable) and blue/black on the neck and shoulders. The oxygen-poor blood I take from this deceased (to replace with chemicals with dye) is viscous dark blue to black (no exaggeration). Are there colleagues who recognize this and can tell me what causes this? I think I have enough experience to recognize that we encountered this less often before (for me from 4 per year, to 2 per week). Please ask in a PM Update 10-10-2021 My question above is intended to be neutral with the aim of being able to perform my work better. Through all kinds of channels I am told that even on Twitter (not used by me) reactions are posted, which are not intended to help me and thus the relatives. A response is fine, but please focus on my question and not on speculation. Someone who knows me knows (certainly after reading my book) how serious I am in my profession, I would like to keep this name [secret]. Thank you!

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.